ACNE

Rampant acne is one of the more obvious indicators of steroid use. When taking anabolic steroids, an adult will commonly be confronted with this same problem. This is because the sebaceous glands, which secrete oils in the skin, are stimulated by androgens. Increasing the level of such hormones in the skin may therefore enhance the output of oils, often causing acne to develop on the back, shoulders and face. The use of strongly androgenic steroids in particular can be very severe, in some instances causing blemishes on the skin or spots. By washing your face and always showering after exercises it will reduce this effect. If you have very severe acne see your dermatologist, but in most instances even a dermatologists can’t do anything until your cycle is over.

1 Star2 Stars3 Stars4 Stars5 Stars (No Ratings Yet)
Loading...

Jan Nichols

Certified Personal Trainer

Leave a Reply

Your email address will not be published. Required fields are marked *